RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb., 1994, Volume 185, Number 10, Pages 73–90 (Mi msb933)  

This article is cited in 1 scientific paper (total in 1 paper)

On solvable Lie algebras decomposable into a sum of two nilpotent subalgebras

V. V. Panyukov


Abstract: Finite-dimensional Lie algebras over an algebraically closed field of positive characteristic representable as a sum (not necessarily direct) of two nilpotent subalgebras are studied. Necessary and sufficient conditions are obtained for a Lie algebra to be decomposable into a sum of two Cartan subalgebras.

Full text: PDF file (2094 kB)
References: PDF file   HTML file

English version:
Russian Academy of Sciences. Sbornik. Mathematics, 1995, 83:1, 221–235

Bibliographic databases:

UDC: 519.48
MSC: Primary 17B30; Secondary 17B10, 17B50
Received: 13.10.1992 and 16.09.1993

Citation: V. V. Panyukov, “On solvable Lie algebras decomposable into a sum of two nilpotent subalgebras”, Mat. Sb., 185:10 (1994), 73–90; Russian Acad. Sci. Sb. Math., 83:1 (1995), 221–235

Citation in format AMSBIB
\Bibitem{Pan94}
\by V.~V.~Panyukov
\paper On solvable Lie algebras decomposable into a~sum of two nilpotent subalgebras
\jour Mat. Sb.
\yr 1994
\vol 185
\issue 10
\pages 73--90
\mathnet{http://mi.mathnet.ru/msb933}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1309183}
\zmath{https://zbmath.org/?q=an:0849.17018}
\transl
\jour Russian Acad. Sci. Sb. Math.
\yr 1995
\vol 83
\issue 1
\pages 221--235
\crossref{https://doi.org/10.1070/SM1995v083n01ABEH003588}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1995TQ10000011}


Linking options:
  • http://mi.mathnet.ru/eng/msb933
  • http://mi.mathnet.ru/eng/msb/v185/i10/p73

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Bokut L. Chibrikov E., “Lyndon-Shirshov Words, Grobner-Shirshov Bases, and Free Lie Algebras”, Non-Associative Algebra and its Applications, Monographs and Textbooks in Pure and Applied Mathematics, 246, ed. Sabinin L. Sbitneva L. Shestakov I., Chapman & Hall/Crc Press, 2006, 17–39  mathscinet  isi
  • Математический сборник - 1992–2005 Sbornik: Mathematics (from 1967)
    Number of views:
    This page:171
    Full text:66
    References:21
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019